Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Kansas City, MO

May 25, 2016Atchison County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2016, 11:49 PM CDT for Atchison County, Nodaway County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 11:49 PM CDT (04:49 UTC)
Expired
May 26, 2016, 12:15 AM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Atchison County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 143 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:08 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1496 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS53 KEAX 260449
SVREAX
MOC005-147-260515-
/O.NEW.KEAX.SV.W.0072.160526T0449Z-160526T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ATCHISON COUNTY IN NORTHWESTERN MISSOURI...
  NORTHWESTERN NODAWAY COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 1215 AM CDT

* AT 1149 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON
  JUNCTION...OR 13 MILES EAST OF TARKIO...MOVING NORTHEAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON JUNCTION...CLEARMONT...ELMO AND BLANCHARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4057 9483 4042 9501 4048 9529 4058 9522
TIME...MOT...LOC 0449Z 216DEG 26KT 4049 9514 

HAIL...1.25IN
WIND...<50MPH
 
$$

JULY
1 follow-up statement
393 
WWUS53 KEAX 260506
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 AM CDT THU MAY 26 2016

MOC005-147-260516-
/O.EXP.KEAX.SV.W.0072.000000T0000Z-160526T0515Z/
ATCHISON MO-NODAWAY MO-
1206 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON AND
NORTHWESTERN NODAWAY COUNTIES WILL EXPIRE AT 1215 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.

LAT...LON 4057 9483 4042 9501 4048 9529 4058 9522
TIME...MOT...LOC 0503Z 216DEG 26KT 4049 9514 

$$

JULY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:33 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, May 25, 6:33 PM CDT, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
633 PM CDT WED MAY 25 2016

.Discussion...
Issued at 342 PM CDT WED MAY 25 2016

Short Term (Today through Friday night):

Showers and thunderstorms from this morning/early afternoon have
dissipated and the remainder of the evening is expected to remain
dry. Convection is expected to develop along a dryline out across
central Kansas late this afternoon and spread eastward tonight.
These storms will be in a weakening phase as they approach the area
however the western portion of the CWA may experience scattered
showers and thunderstorms tonight. Overnight...a shortwave moving
through the base of a trough across the northern Plains will force a
back door front towards the area and showers and thunderstorms are
expected to develop along this front and sink into northern
Missouri. These storms are also expected to be in a weakening phase
as they sink into the CWA. The best chance for severe weather will
occur late tomorrow afternoon into tomorrow night. This will occur
as an upper level trough ejects out into the central High Plains.
This will provide the forcing for thunderstorms to develop along a
dryline out across western Kansas and then move east-northeastward
along a warm front which be progged to extend near the KS/NE border.
All modes of severe weather will be possible west of the area with
hail and damaging winds the main threats across the local area
tomorrow evening into tomorrow night. Storms are expected to
continue into Friday morning. The upper level trough will move into
the central Plains on Friday and weaken as it does. Consequently,
with morning storms helping to limit instability and a weakening
trough, severe potential should be minimized. Thunderstorm chances
are however expected to continue Friday into Friday night.

Extended Term: (Saturday through Wednesday):

The extended period looks to be a continuation of the unsettled
weather pattern. Saturday and Sunday the upper trough will slowly
move through the eastern Plains and into the Midwest continuing
scattered thunderstorm chances through the weekend. By the beginning
of next week the pattern reverts back to a similar one to the one at
the beginning of this week with a trough over the southwestern CONUS
and southwesterly flow aloft across the local area. Several
shortwaves ejecting out ahead of the trough over the southwestern
CONUS will continue scattered thunderstorm chances for the first
half of next week.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 633 PM CDT WED MAY 25 2016

VFR conditions will start the evening, but might give way to just
barely MVFR skies as cloud cover out of south central Kansas moves
across western Missouri later this evening, which will also bring
the onset for any VCTS that might bubble up tonight. Confidence on
specific timing is low, but in general think the low level jet
tonight should generate some storms somewhere across western Missouri
late tonight. Then we could have some lower MVFR clouds stick around
through the morning hours before scattering out Thursday afternoon,
just in time for afternoon thunderstorm development. Additionally,
winds Thursday afternoon might get a little gusty as clouds clear and
boundary layer mixing works with a tightening pressure gradient.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...73
Aviation...Cutter
Hazardous weather outlook, May 25, 12:52 PM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 PM CDT WED MAY 25 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1252 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT ACROSS THE
OUTLOOK AREA. IF STORMS DO DEVELOP, GUSTY WINDS, SMALL HAIL, AND
LOCALLY HEAVY RAINFALL IS POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SEVERAL ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY
AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE.
GUSTY TO PERHAPS DAMAGING WINDS AND HAIL WILL BE THE PRIMARY THREATS
WITH ANY STRONGER STORM THAT DEVELOPS. LOCALLY HEAVY RAINFALL LEADING
TO POSSIBLE MINOR FLOODING MAY ALSO BE A CONCERN IN AREAS THAT SEE
MULTIPLE ROUNDS OF STORMS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, May 25, 11:10 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CDT WED MAY 25 2016

MOZ002-011-260445-
NODAWAY MO-HOLT MO-
1110 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NODAWAY AND NORTHEASTERN
HOLT COUNTIES UNTIL 1145 PM CDT...

AT 1110 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAITLAND...OR 8 MILES NORTHEAST OF MOUND CITY...MOVING NORTHEAST
AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MAITLAND...SKIDMORE...GRAHAM AND QUITMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4031 9470 4016 9512 4024 9530 4026 9527
      4026 9519 4033 9518 4049 9495
TIME...MOT...LOC 0410Z 230DEG 30KT 4023 9514

JULY
Local storm report, May 25, 11:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1122 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             4 S MOUND CITY          40.08N 95.23W
05/25/2016  M0.75 INCH       HOLT               MO   PUBLIC

            DIME SIZE HAIL REPORTED BY PUBLIC

&&

KBRONIS
Local storm report, May 25, 11:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             MOUND CITY              40.14N 95.23W
05/25/2016  M0.88 INCH       HOLT               MO   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL FALLING AT THIS TIME.

&&

KBRONIS
Special weather statement, May 25, 11:32 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT WED MAY 25 2016

MOZ001-002-260515-
NODAWAY MO-ATCHISON MO-
1132 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON AND NORTHWESTERN
NODAWAY COUNTIES UNTIL 1215 AM CDT...

AT 1132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER FAIRFAX...OR NEAR TARKIO...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TARKIO...FAIRFAX...BURLINGTON JUNCTION...CLEARMONT...
ELMO AND BLANCHARD.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 105 AND 108.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4057 9481 4028 9523 4034 9558 4058 9523
TIME...MOT...LOC 0432Z 233DEG 32KT 4035 9540

JULY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Holt, Nodaway48 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXClay46 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXAndrew, Buchanan6 days
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte45 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXClay, Jackson38 min
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan48 min
May 26, 11:03 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray42 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Holt49 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt27 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte49 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more38 hr
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray49 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte33 min
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXPlatte31 min
May 26, 3:25 PM CDTSpecial Weather StatementEAXJackson35 min
May 26, 3:32 PM CDTTornado WarningEAXPlatte28 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette26 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb45 min
May 26, 3:47 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte6 hr
May 26, 4:00 PM CDTTornado WarningEAXClay, Platte30 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray43 min
May 26, 4:04 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson41 min
May 26, 4:19 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb41 min
May 26, 4:27 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte48 min
May 26, 4:40 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray35 min
May 26, 4:44 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis31 min
May 26, 4:45 PM CDTAreal Flood AdvisoryEAXJackson6 hr
May 26, 4:47 PM CDTAreal Flood AdvisoryEAXCass, Henry, Johnson6 hr
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXPlatte34 min
May 26, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 26, 5:02 PM CDTFlash Flood WarningEAXCaldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray23 min
May 26, 5:14 PM CDTRiver Flood WarningEAXClay, Platte40 hr
May 26, 5:15 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray30 min
May 26, 5:18 PM CDTFlash Flood WarningEAXJohnson, Pettis, Saline6 hr
May 26, 5:22 PM CDTTornado WarningEAXAtchison23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.